Nonlinear Dynamics

, Volume 77, Issue 3, pp 807–817 | Cite as

Asymptotic properties of a stochastic Lotka–Volterra cooperative system with impulsive perturbations

Original Paper


A stochastic Lotka–Volterra cooperative system with impulsive effects is proposed and concerned. The existence and uniqueness of the global positive solution are investigated. The \(p\)th moment and the asymptotic pathwise properties are estimated. Finally, sufficient conditions for extinction and stability in the mean are presented. Our results show that the impulse does not affect the properties if the impulsive perturbations are bounded. However, if the impulsive perturbations are unbounded, then some properties could be changed significantly.


Stochastic perturbations Cooperative system Impulsive effects Extinction Stable in the mean 



The authors would like to thank the editor and referee for making the valuable suggestions to improve this paper. This research was partially supported by grants from the National Natural Science Foundation of PR China (Nos. 11171081, 11171056, 11101183, 11301207, 11301112) Project (HIT.NSRIF.2015103) by Natural Scientific Research Innovation Foundation in Harbin Institute of Technology, and Natural Science Research Project of Ordinary Universities in Jiangsu Province (No. 13KJB110002).


  1. 1.
    Bao, J., Mao, X., Yin, G., Yuan, C.: Competitive Lotka–Volterra population dynamics with jumps. Nonlinear Anal. 74, 6601–6616 (2011)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Zhang, Y., Zhang, Q.: Dynamic behavior in a delayed stage-structured population model with stochastic fluctuation and harvesting. Nonlinear Dynam. 66, 231–245 (2011)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Li, X., Mao, X.: Population dynamical behavior of non-autonomous Lotka–Volterra competitive system with random perturbation. Discrete Contin. Dyn. Syst. 24, 523–545 (2009)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Qi, L., Cai, G.: Dynamics of nonlinear ecosystems under colored noise disturbances. Nonlinear Dynam. 73, 463–474 (2013)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Jiang, D., Ji, C., Li, X.: D.ÓRegan, Analysis of autonomous Lotka–Volterra competition systems with random perturbation. J. Math. Anal. Appl. 390, 582–595 (2012)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Rudnicki, R., Pichór, K.: Influence of stochastic perturbation on prey–predator systems. Math. Biosci. 206, 108–119 (2007)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Rudnicki, R.: Long-time behaviour of a stochastic prey–predator model. Stochastic Process. Appl. 108, 93–107 (2003)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Wan, L., Zhou, Q.: Stochastic Lotka–Volterra model with infinite delay. Statist. Probab. Lett. 79, 698–706 (2009)CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Mao, X., Sabanis, S., Renshaw, E.: Asymptotic behaviour of the stochastic Lotka–Volterra model. J. Math. Anal. Appl. 287, 141–156 (2003)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Du, N.H., Sam, V.H.: Dynamics of a stochastic Lotka–Volterra model perturbed by white noise. J. Math. Anal. Appl. 324, 82–97 (2006) Google Scholar
  11. 11.
    Liu, M., Wang, K.: Analysis of a stochastic autonomous mutualism model. J. Math. Anal. Appl. 402, 392–403 (2013)Google Scholar
  12. 12.
    Liu, M., Wang, K.: Survival analysis of a stochastic cooperation system in a pollute environment. J. Biol. syst. 19, 183–204 (2011)CrossRefMATHGoogle Scholar
  13. 13.
    Bainov, D., Simeonov, P.: Impulsive Differential Equations: Periodic Solutions and Applications. Longman, Harlow (1993)MATHGoogle Scholar
  14. 14.
    Lakshmikantham, V., Bainov, D., Simeonov, P.: Theory of Impulsive Differential Equations. World Scientific Press, Singapore (1989)CrossRefMATHGoogle Scholar
  15. 15.
    Yan, J.: Stability for impulsive delay differential equations. Nonlinear Anal. 63, 66–80 (2005)CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    Ahmad, S., Stamova, I.: Asymptotic stability of competitive systems with delays and impulsive perturbations. J. Math. Anal. Appl. 334, 686–700 (2007)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    He, M., Chen, F.: Dynamic behaviors of the impulsive periodic multi-species predator–prey system. Comput. Math. Appl. 57, 248–265 (2009)CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Hou, J., Teng, Z., Gao, S.: Permanence and global stability for nonautonomous N-species Lotka–Volterra competitive system with impulses. Nonlinear Anal. Real World Appl. 11, 1882–1896 (2010)CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    Sakthivel, R., Luo, J.: Asymptotic stability of nonlinear impulsive stochastic differential equations. Statist. Probab. Lett. 79, 1219–1223 (2009)CrossRefMATHMathSciNetGoogle Scholar
  20. 20.
    Li, C., Sun, J.: Stability analysis of nonlinear stochastic differential delay systems under impulsive control. Phys. Lett. A 374, 1154–1158 (2010)CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    Li, C.X., Sun, J.T., Sun, R.: Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects. J. Franklin Inst. 347, 1186–1198 (2010)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Li, C., Shi, J., Sun, J.: Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks. Nonlinear Anal. 74, 3099–3111 (2011)CrossRefMATHMathSciNetGoogle Scholar
  23. 23.
    Liu, M., Wang, K.: On a stochastic logistic equation with impulsive perturbations. Comput. Math. Appl. 63, 871–886 (2012)CrossRefMATHMathSciNetGoogle Scholar
  24. 24.
    Liu, M., Wang, K.: Dynamics and simulations of a logistic model with impulsive perturbations in a random environment. Math. Comput. Simulation 92, 53–75 (2013)CrossRefMathSciNetGoogle Scholar
  25. 25.
    Liu, M., Wang, K.: Asymptotic behavior of a stochastic nonautonomous Lotka–Volterra competitive system with impulsive perturbations. Math. Comput. Modelling 57, 909–925 (2013)CrossRefMathSciNetGoogle Scholar
  26. 26.
    Wantanabe, I.: Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam (1981)Google Scholar
  27. 27.
    Jiang, D., Shi, N.: A note on nonautonomous logistic equation with random perturbation. J. Math. Anal. Appl. 303, 164–172 (2005)CrossRefMATHMathSciNetGoogle Scholar
  28. 28.
    Applebaum, D.: Lévy Processes and Stochastics Calculus, 2nd ed., Cambridge University Press, (2009)Google Scholar
  29. 29.
    Mao, X., Yuan, C.: Stochastic Differential Equations with Markovian Switching. Imperial College Press, London (2006)CrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.Department of MathematicsHarbin Institute of Technology (Weihai)WeihaiPeople’s Republic of China
  2. 2.College of ScienceChina University of Petroleum (East China)QingdaoPeople’s Republic of China

Personalised recommendations